# SDR 2017FA0000158

- Difficulty date: March 30, 2017
- Submitted: April 6, 2017
- Operation: General aviation
- Aircraft: N229DS
- Make and model: Piper PA-23-250
- Aircraft serial: 277954085
- Aircraft time: 7,330 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 31901000
- Part serial: WTC1209
- Condition: Damaged
- Location: Zone 700
- Part time: 7,330 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ROLL PINS THAT HOLD OUTBOARD CAP IN PLACE SHEARED AND BARREL BROKE AT ROLL PIN LOCATION. NO OTHER DEFECTS NOTED IN SYSTEM.
